Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Aberrant smells and associated headache
Yenna76114 posted:
I was diagnosed with Migraine Syndrome many years ago. After menopause, migraines almost never occur. Now I have started smelling burning plastic frequently. Very strong, bothersome odor. Nauseating. After about an hour of this, I get a frontal headache. Not one sided like my usual migraines, just center frontal. This smell usually continues for several days. I had surgery this past May on my shoulder and it seems to have started after that. Could it be anesthesia related? Is there medication I can take for this? Should I consider consulting neurology?
Timothy Collins, MD responded:
This is something you should see a neurologist about. Anesthesia side effects would not last this long.

This may be a migraine, but I would recommend a MRI scan of the brain to make sure there is nothing else going on.
Yenna76114 replied to Timothy Collins, MD's response:
Thank you for your quick response. I will make PCP appt. and get a referral for a neurologist appointment.

Helpful Tips

Migraine Prevention MedicationsExpert
Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
Was this Helpful?
83 of 112 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center